# SDR SWAA2018031320373

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 45,297 hours, 21,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  GOT A STRONG ODOR IN THE COCKPIT,  FOLLOWED BY SMOKE.   PERFOREMD A CONDITIONAL INSPECTION.  R & R THE HEPA FILTER IAW AMM.
